Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Irregular periods, heavy clotting. Is it due to exercise?

Hi, Iam 45 yrs old. I am having irregular periods from last three months lasting around 4-5 days.Sometimes they include heavy clotting ,but sometimes they are less. How can I regularise them .Iam not under any medication .I have joined a gym from last 4 months .Is it because of exercise etc. alka gupta YYYY@YYYY
Asked On : Fri, 19 Oct 2012
Answers:  2 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infertility Specialist 's  Response
thankyou for writing to HCM

At 45 you should first look out for any problems in the uterus and ovaries.
Also check your hormones, thyroid profile and get an ultrasound of the pelvis.

after these tests are normal only then we can come to a conclusion if the cycles are heavy and irregular due to your gym.

please see your gynaec at the earliest.

hope to have answered your query
Dr Nandita Thakkar
Answered: Fri, 19 Oct 2012
I find this answer helpful
OBGYN Dr. Shanti Vennam's  Response
It is common for cycles to get irregular at this stage as you have entered the perimenopausal age. The cycles gradually get delayed as the hormonal levels recede until finally they stop altogether. If the bleeding is profuse and troublesome, you should see a gynecologist who will exclude organic causes and if needed, may put you on hormones. Vigorous exercise can disturb cycles. You may practise small routines, yoga etc. Please get further advice from your doctor. Good luck.
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor